MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Thrombosis/Thrombus (4440); Facial Paralysis (4585)
Date of Event 08/31/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that death occurred.This was a concomitant atrial fibrillation ablation procedure with farapulse, and a left atrial appendage (laa) closure procedure that was performed, a 35mm watchman flx pro closure device was implanted on (b)(6) 2026.During the procedure heparin was administered.It was reported by the research coordinator that post procedure the patient experienced a stroke, which resulted in death, the patient passed away on (b)(6) 2026.The mechanism of the stroke was hemorrhagic.The research coordinator believed the cause of death on certificate was stroke.
 
Event or Problem Description
It was reported that death occurred.This was a concomitant atrial fibrillation ablation procedure with farapulse, and a left atrial appendage (laa) closure procedure that was performed, a 35mm watchman flx pro closure device was implanted on (b)(6) 2026.During the procedure heparin was administered.It was reported by the research coordinator that post procedure the patient experienced a stroke, which resulted in death, the patient passed away on (b)(6) 2026.The mechanism of the stroke was hemorrhagic.The research coordinator believed the cause of death on certificate was stroke.It was further reported that the patient had multiple comorbidities including severe right atrium (ra) enlargement and severe left ventricle (lv) dysfunction.The physician believes that these comorbidities along with large transseptal puncture and left atrial intra cardiac echocardiography (ice) could have contributed to clot formation.The stroke was thrombotic in nature and a thrombectomy was performed on the patient.The thrombus was not cardiac.During the procedure heparin was administered before transseptal, the first activated clotting time (act) was five (5) minutes after heparin.
 
Additional Manufacturer Narrative
B5 describe event or problem: updated with additional information received.H6: patient code added.H6: impact code added.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50825382
Report Number2124215-2026-50027
Device Sequence Number13431261
Product Code NGV
UDI-Device Identifier00191506004620
UDI-Public(01)00191506004620(17)290408(10)39047488
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60350
Device Catalogue NumberM635WU60350
Device Lot Number0039047488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/18/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age80 YR
Patient SexFemale